# SDR SWAA2025052956975

- Difficulty date: April 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AT ANGLE RT HORIZONTAL STAB 2025-274463 <[01]. REPLACED BLADE ACCESS PANEL 343AT ANGLE RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 186A3101 SHEET 19 REV. -; [02] TASK COMPLETED.
